Publication detail

On a solvable system of rational difference equations

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a solvable system of rational difference equations

English Title

On a solvable system of rational difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

We show that the system of rational difference equations can be solved in closed form. We also find domain of undefinable solutions of the system. Our results considerably extend and improve some recent results in the literature.

English abstract

We show that the system of rational difference equations can be solved in closed form. We also find domain of undefinable solutions of the system. Our results considerably extend and improve some recent results in the literature.

Keywords

system of difference equations; solution in closed form; asymptotic behaviour; domain of undefinable solutions

RIV year

2014

Released

21.07.2014

Pages from

811

Pages to

825

Pages count

15

BibTex


@article{BUT107617,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a solvable system of rational difference equations",
  annote="We show that the  system of  rational difference equations can be solved in closed form. We
also find domain of undefinable solutions of the system. Our results considerably extend and improve some recent results in the literature.",
  chapter="107617",
  doi="10.1080/10236198.2013.817573",
  howpublished="online",
  number="5-6",
  volume="2014(20)",
  year="2014",
  month="july",
  pages="811--825",
  type="journal article in Web of Science"
}